Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 160, NWS La Crosse, WI

July 12, 20174 counties in Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 12, 2017, 6:11 PM CDT for 4 counties in Wisconsin. It was in force for 36 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2017, 6:11 PM CDT (23:11 UTC)
Expired
Jul 12, 2017, 6:47 PM CDT
In force
36 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Juneau County, WI, Monroe County, WI, Richland County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 67 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 6:18 PM CDTTSTM WND DMG6 Nw La Farge, WI6 BOX ELDER TREES DOWN AND PING-PONG SIZED HAIL. DRIVEWAY BLOCKED.
Jul 12, 6:18 PM CDTTSTM WND DMG6 W Rockton, WI6 BOX ELDER TREES DOWN AND PING-PONG SIZED HAIL. DRIVEWAY BLOCKED.
Jul 12, 6:18 PM CDTTSTM WND DMGWestby, WITREE DOWN.
Jul 12, 6:20 PM CDTTSTM WND DMG6 Sse Cashton, WI1-3 TREE LIMBS DOWN. PENNY SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1137 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

014 
WUUS53 KARX 122311
SVRARX
WIC057-081-103-123-130000-
/O.NEW.KARX.SV.W.0160.170712T2311Z-170713T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
611 PM CDT WED JUL 12 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southwestern Juneau County in central Wisconsin...
  Eastern Vernon County in southwestern Wisconsin...
  Northwestern Richland County in southwestern Wisconsin...
  Southeastern Monroe County in west central Wisconsin...

* Until 700 PM CDT

* At 611 PM CDT, a severe thunderstorm was located near Viroqua,
  moving northeast at 45 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  La Farge around 620 PM CDT. 
  Hillsboro around 640 PM CDT. 
  Elroy and Wonewoc around 650 PM CDT. 
  Mauston and New Lisbon around 700 PM CDT. 

Other locations impacted by this severe thunderstorm include
Glendale, Springville, Lindina, Viola and Camp Douglas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 9021 4364 9031 4361 9031 4346 9085
      4364 9099 4398 9020 4370 8999
TIME...MOT...LOC 2311Z 242DEG 40KT 4359 9082 

HAIL...1.50IN
WIND...60MPH
 
$$

JSB
4 follow-up statements
603 
WWUS53 KARX 122319
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
619 PM CDT WED JUL 12 2017

WIC057-081-103-123-130000-
/O.CON.KARX.SV.W.0160.000000T0000Z-170713T0000Z/
Juneau WI-Vernon WI-Richland WI-Monroe WI-
619 PM CDT WED JUL 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN JUNEAU...EASTERN VERNON...NORTHWESTERN RICHLAND AND
SOUTHEASTERN MONROE COUNTIES...

At 619 PM CDT, a severe thunderstorm was located near Westby, or 8
miles northeast of Viroqua, moving northeast at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  La Farge around 625 PM CDT. 
  Hillsboro around 650 PM CDT. 
  Mauston, Elroy and New Lisbon around 700 PM CDT. 

Other locations impacted by this severe thunderstorm include
Glendale, Springville, Lindina, Viola and Camp Douglas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 9021 4364 9031 4361 9031 4346 9085
      4364 9099 4398 9020 4370 8999
TIME...MOT...LOC 2319Z 236DEG 33KT 4363 9075 

HAIL...1.75IN
WIND...60MPH
 
$$

JSB
008 
WWUS53 KARX 122330
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
630 PM CDT WED JUL 12 2017

WIC103-122339-
/O.CAN.KARX.SV.W.0160.000000T0000Z-170713T0000Z/
Richland WI-
630 PM CDT WED JUL 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RICHLAND COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4364 9021 4364 9031 4361 9031 4355 9067
      4371 9083 4398 9020 4370 8999
TIME...MOT...LOC 2329Z 236DEG 33KT 4368 9065 

$$

WIC057-081-123-130000-
/O.CON.KARX.SV.W.0160.000000T0000Z-170713T0000Z/
Juneau WI-Vernon WI-Monroe WI-
630 PM CDT WED JUL 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN JUNEAU...NORTHEASTERN VERNON AND SOUTHEASTERN MONROE
COUNTIES...

At 629 PM CDT, a severe thunderstorm was located 7 miles north of La
Farge, or 14 miles northeast of Viroqua, moving northeast at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Hillsboro around 650 PM CDT. 
  Mauston, Elroy and New Lisbon around 700 PM CDT. 

Other locations impacted by this severe thunderstorm include
Glendale, Lindina, Camp Douglas, Ontario and Wilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 9021 4364 9031 4361 9031 4355 9067
      4371 9083 4398 9020 4370 8999
TIME...MOT...LOC 2329Z 236DEG 33KT 4368 9065 

HAIL...1.50IN
WIND...60MPH
 
$$

JSB
178 
WWUS53 KARX 122338
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
638 PM CDT WED JUL 12 2017

WIC057-081-123-130000-
/O.CON.KARX.SV.W.0160.000000T0000Z-170713T0000Z/
Juneau WI-Vernon WI-Monroe WI-
638 PM CDT WED JUL 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN JUNEAU...NORTHEASTERN VERNON AND SOUTHEASTERN MONROE
COUNTIES...

At 638 PM CDT, a severe thunderstorm was located 10 miles northwest
of Hillsboro, or 18 miles south of Tomah, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Hillsboro around 645 PM CDT. 
  Wonewoc around 650 PM CDT. 
  Elroy around 655 PM CDT. 
  Mauston and New Lisbon around 700 PM CDT. 

Other locations impacted by this severe thunderstorm include
Glendale, Lindina, Camp Douglas, Ontario and Wilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 9021 4364 9031 4361 9031 4362 9059
      4376 9071 4398 9020 4370 8999
TIME...MOT...LOC 2338Z 242DEG 40KT 4373 9053 

HAIL...1.00IN
WIND...60MPH
 
$$

JSB
021 
WWUS53 KARX 122347
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
647 PM CDT WED JUL 12 2017

WIC057-081-123-122357-
/O.CAN.KARX.SV.W.0160.000000T0000Z-170713T0000Z/
Juneau WI-Vernon WI-Monroe WI-
647 PM CDT WED JUL 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JUNEAU...
NORTHEASTERN VERNON AND SOUTHEASTERN MONROE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.  However gusty winds are 
still possible with this thunderstorm.

LAT...LON 4364 9021 4364 9031 4361 9031 4362 9059
      4376 9071 4398 9020 4370 8999
TIME...MOT...LOC 2346Z 242DEG 40KT 4378 9041 

$$

JSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 1:08 PM CDT, 5 hours 3 minutes earlier.

Area forecast discussion, Jul 12, 1:08 PM CDT, 5 hours 3 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
108 PM CDT Wed Jul 12 2017

.SHORT TERM...(This afternoon through Thursday)
Issued at 108 PM CDT Wed Jul 12 2017

At 1 PM, a surface low was located northwest of Eau Claire
Wisconsin. This low is forecast to track east northeast across
central Wisconsin through this evening. A cold front extends south
southwest from this low through Red Wing Minnesota and Oelwein
Iowa. This front will move east and south of the forecast area by
13.01z. Ahead of this front, the dew points have climbed into the
into the 70s. With some sunshine late this morning, temperatures
are starting to recover and they currently range from the upper
70s to mid 80s. Temperatures will continue to warm into the 80s
(maybe a few lower 90s) this afternoon. This will result in the
0-1 km mean layer CAPES climbing into the 2.5 to 4.5K J/kg range.
As a short trough, currently located over southwest Minnesota, the
900 to 750 mb cap will erode. This will result in the rapid
development of storms between 12.19z and 12.21z. SPC mesoanalysis
page is showing that there will be adequate deep shear for the
development of supercells. With a straight-line hodograph, expect
to see splitting supercells. While the 0-1 km CAPES are more than
adequate for tornadoes, the 0-1 km bulk shear vectors less than 20
knots. However, if the winds are available to back a bit ahead of
the right moving supercells, a tornado could not be ruled out.
Overall, the biggest threat with these storms look to be damaging
winds, large hail (maybe 2.5" or greater in diameter), and very
heavy rain. Fortunately, it looks like the storms will be rather
progressive, so not anticipation widespread flash flooding. This
severe weather threat looks to be highest between 12.20z and
13.01z. The highest threat looks to be in the counties along the
Mississippi River and east.

.LONG TERM...(Thursday night through Tuesday)
Issued at 108 PM CDT Wed Jul 12 2017

On Saturday afternoon and evening, another cold front will move
southeast through the region. An elevated mixed layer advecting
off the central Plains will initially cap convection ahead of this
front. This cap will also allow for the 0-1 km mean layer capes to
climb. However, the models are still differing on how much. The
latest GFS has anywhere from 2-4K J/kg. Meanwhile, the ECMWF
ranges from 1500 to 3000 J/kg. Overall, the best shear (35 to 40
knots) will be north of Interstate 94. SPC currently has much of
northern Wisconsin under a Slight Risk and this seems reasonable.

On Tuesday, the models are showing that a short wave trough will
round the upper level ridge. While there is timing differences,
both the GFS and ECMWF suggest that a mesoscale convective complex
will develop across the Northern Plains during the late afternoon
and this will then transition southeast into the Upper Mississippi
River Valley on Tuesday night. There may be some severe weather
with this system too.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 615 AM CDT Wed Jul 12 2017

Outflow boundary from convection near/east of MS river was
moving thru the taf sites as of 11z. Lower clouds behind this
boundary and TSRA (KLSE area) with it to be rather temporary at
the sites early this morning, only thru about 13z. Vfr then expected
at the taf sites thru today into this evening. A cold front will be
sagging south across the area, but convergence/lift with it looking
to be on the weak side. Question is will the front trigger any
SHRA/TSRA as it passes. If it does, appears the convection would be
south/east of the taf sites later this afternoon, and left any
TSRA/CB mention this afternoon/evening out of the tafs at this time.
Model prog some low clouds to spread south across the area behind
the front later tonight. Taf sites are on the edge of this moisture
thru 12z Thu, so some drop in confidence that lower, mainly MVFR
cigs would spread into the taf sites late in the period. For now
carried a sct mvfr layer after 06z but may yet need some bkn/ovc
cigs late tonight into Thu morning as cooler air spreads in and
strengthens a low level inversion over the area.

&&

.HYDROLOGY...This Afternoon and Evening
Issued at 108 PM CDT Wed Jul 12 2017

Precipitable water values will be in the 1.5 to 2 inch range and
warm cloud layer depths will climb to around 4 K feet ahead of a
cold front this afternoon and early evening. This will make the
the storms highly efficient rain producers. Fortunately, these
storms will be moving and there should be limited training. As a
result, we are not planning on issuing a Flash Flood Watch at this
time. With this said, we will monitoring the areas that saw heavy
rain last night closely.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Boyne
LONG TERM...Boyne
AVIATION.....Rogers
HYDROLOGY...Boyne
Hazardous weather outlook, Jul 12, 1:32 PM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
132 PM CDT Wed Jul 12 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-131200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
132 PM CDT Wed Jul 12 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Late This Afternoon and Tonight

Scattered thunderstorms are expected from 3 PM to 8 PM, mainly
south and east of La Crosse. Some of the storms across northeast
Iowa and southwest into central Wisconsin could be strong to
severe. The main threats would be large hail, damaging winds, and
heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There are small thunderstorm chances Saturday afternoon and
evening and again Tuesday. It is too early to determine if there
would be a severe risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 3 PM and 8 PM.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

DTJ/Wetenkamp

In the hours before

Local storm report, Jul 12, 3:10 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
310 PM CDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 AM     TSTM WND DMG     1 S TOMAH               43.98N 90.50W
07/12/2017                   MONROE             WI   PUBLIC

            TREES BLOWN DOWN IN THE TOMAH AREA. TIME
            ESTIMATED BASED ON RADAR. RELAYED THROUGH
            SOCIAL MEDIA VIA WKBT.

&&
Special weather statement, Jul 12, 3:40 PM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service La Crosse WI
340 PM CDT WED JUL 12 2017

WIZ017-029-122145-
Taylor-Clark-
340 PM CDT WED JUL 12 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLARK AND TAYLOR
COUNTIES...

At 338 PM CDT, radar indicated scattered thunderstorms were
developing along a line extending from near Jump River to near Fall
Creek. Movement was southeast at 30 mph.

Locations impacted include...
Medford, Abbotsford, Thorp, Owen, Rib Lake, Jump River, Colby,
Longwood, Reseburg, Stetsonville, Willard, Withee, Gilman, Curtiss
and Lublin.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms are intensifying, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

LAT...LON 4537 9004 4512 9018 4512 9020 4503 9023
      4503 9031 4488 9032 4465 9044 4460 9092
      4538 9092
TIME...MOT...LOC 2038Z 304DEG 24KT 4541 9083 4475 9134

DTJ
Special weather statement, Jul 12, 4:23 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service La Crosse WI
423 PM CDT Wed Jul 12 2017

IAZ010-011-029-030-WIZ054-061-122330-
Winneshiek-Allamakee-Fayette-Clayton-Crawford-Grant-
Including the cities of Decorah, Waukon, Oelwein, Elkader,
Prairie Du Chien, and Platteville
423 PM CDT Wed Jul 12 2017

...Scattered Strong to Severe Storms This Afternoon...

Through 6 PM, scattered strong to severe storms will be seen
across parts of northeast Iowa and southwest Wisconsin. These
storms will be capable of producing large hail, wind gusts to
60 mph, and very heavy rain.

Boyne
Special weather statement, Jul 12, 4:42 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service La Crosse WI
442 PM CDT WED JUL 12 2017

WIZ029-122245-
Clark-
442 PM CDT WED JUL 12 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLARK COUNTY...

At 440 PM CDT, a strong thunderstorm was located 9 miles north of
Fairchild, or 19 miles northwest of Neillsville, moving east at 30
mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Loyal, Greenwood, Willard, Tioga, Rock Dam Lake, Christie, Seven
Sister Mounds, Mead Lake, and Veefkind.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4456 9037 4463 9092 4483 9092 4482 9033
TIME...MOT...LOC 2140Z 274DEG 26KT 4473 9091

DTJ
Special weather statement, Jul 12, 5:08 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service La Crosse WI
508 PM CDT WED JUL 12 2017

WIZ017-029-122245-
Taylor-Clark-
508 PM CDT WED JUL 12 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLARK AND SOUTHEASTERN
TAYLOR COUNTIES...

At 507 PM CDT, a cluster of thunderstorms were located over
Dorchester, or near Owen, moving east at 25 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Medford, Abbotsford, Colby, Owen, Dorchester, Longwood, Reseburg,
Stetsonville, Withee, Curtiss, Gad and The Taylor County Airport.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4512 9020 4503 9020 4503 9031 4487 9032
      4489 9086 4512 9039
TIME...MOT...LOC 2207Z 271DEG 22KT 4503 9033

DTJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:04 PM CDTSpecial Weather StatementARXGrant71 min
Jul 11, 8:51 PM CDTSpecial Weather StatementARXGrant24 min
Jul 11, 9:26 PM CDTAreal Flood AdvisoryARXGrant3 hr
Jul 11, 9:44 PM CDTSevere Thunderstorm WarningARXGrant61 min
Jul 11, 11:42 PM CDTFlash Flood WarningARXGrant3 hr
Jul 12, 12:34 AM CDTFlash Flood WarningARXGrant3 hr
Jul 12, 2:47 AM CDTAreal Flood WarningARXGrant3 hr
Jul 12, 6:03 AM CDTSpecial Weather StatementARXCrawford, Richland, Vernon42 min
Jul 12, 6:26 AM CDTSpecial Weather StatementARXJuneau, Vernon34 min
Jul 12, 9:53 AM CDTSevere Thunderstorm WarningARXGrant31 min
Jul 12, 3:40 PM CDTSpecial Weather StatementARXClark, Taylor65 min
Jul 12, 4:42 PM CDTSpecial Weather StatementARXClark63 min
Jul 12, 5:08 PM CDTSpecial Weather StatementARXTaylor37 min
Jul 12, 6:58 PM CDTSpecial Weather StatementARXLa Crosse62 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.